STRYKER ORTHOPAEDICS-MAHWAH 22.2MM STD LFIT V40 HEAD; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
6260-9-122 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994); Metal Related Pathology (4530)
| Date of Event |
04/21/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Reported event: an event regarding abnormal ion level and wear involving an metal head was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.Clinician review: no medical records were received for review with a clinical consultant.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: the exact cause of the event could not be determined because insufficient information was provided.Further information such as pathology reports and the revision operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.Two femoral heads are listed in the product grid as it is unknown at this time which femoral head was actually implanted in the patient, full investigations have been completed on both.No further investigation for this event is possible at this time.If devices and/or additional information become available to indicate further evaluation is warranted, this record will be reopened.The following devices were also listed in this report: 22.2mm +8 lfit v40 head; cat# 6260-9-322; lot# 49390501 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
It was reported through the filing of a lawsuit that allegedly the patient underwent right total hip arthroplasty on (b)(6) 2016.It is alleged that she began experiencing severe hip pain, burning pain when sitting and sleeping.She was revised on (b)(6) 2020 allegedly secondary to metallosis and workups completed revealed elevated metal levels (esr 38, crp 19, cobalt and chromium <1.0).